Open Access

Damir Zyamovich Arov (to the 70th anniversary of his birth)


Full Text

Coming Soon.





Article Information

TitleDamir Zyamovich Arov (to the 70th anniversary of his birth)
SourceMethods Funct. Anal. Topology, Vol. 10 (2004), no. 2, 1-3
MathSciNet MR2067946
CopyrightThe Author(s) 2004 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

V. M. Adamyan, Yu. M. Berezansky, M. L. Gorbachuk, V. I. Gorbachuk, G. M. Gubreev, A. N. Kochubei, and M. M. Malamud, Damir Zyamovich Arov (to the 70th anniversary of his birth), Methods Funct. Anal. Topology 10 (2004), no. 2, 1-3.


BibTex

@article {MFAT288,
    AUTHOR = {Adamyan, V. M. and Berezansky, Yu. M. and Gorbachuk, M. L. and Gorbachuk, V. I. and Gubreev, G. M. and Kochubei, A. N. and Malamud, M. M.},
     TITLE = {Damir Zyamovich Arov (to the 70th anniversary of his birth)},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {10},
      YEAR = {2004},
    NUMBER = {2},
     PAGES = {1-3},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=288},
}


All Issues